I get headaches with dizziness?

It's a migraine. Migraine headaches are often accompanied by dizziness and vertigo. Treatment of migraine will usually also relieve dizziness. Try to avoid drugs if possible - start with avoiding caffeine, getting enough sleep, 3-4 low-carb meals, aerobic exercise, biofeedback, magnesium, coq10, riboflavin, other supplements, Botox injections if headaches are frequent, and only then, drugs. Try migralex.
ENT. Dizziness with headaches is very debilitating. Really need to see an ENT doctor who can do a thorough history and examination, possibly some testing.

Related Questions

How come I get weird headache/ dizziness from polarized lenses?

Well don't wear them. Your vision is affected by the 3d polarized lenses. This can cause headaches and double vision (temporary). If you fuind that these symptoms persist after the glasses are removed you might need to see a doctor. Read more...

Why would I get headaches everyday. Feel dizzy sometimes. I'm always tired. What could it be?

Dizziness. It is fairly common for young women to have anemia. This is a low blood count. The anemia could give symptoms of headache and lightheartedness especially if stand up quickly. You should get check up to see if you are anemic or some other problem. Read more...

I get bad headaches bad dizziness almost like I'm stoned feeling have bad upper wisdom and some bad teeth. Been weeks now off and on what could it be?

Dental stress. Bad teeth can certainly cause tension headaches due to improper bite, tension of the facial muscles, referred pain of rotten teeth to the head. See a dentist. Bad teeth cause many more problems than just headaches. Read more...
Infection ? Inflammation? Sounds like both. Whatever the cause, you need to rule out the dental aspect by having the rotten teeth restored (if possible) or extracted. You'll start feeling better and then decide how to replace them. Your condition will not get better, but will certainly get worse the longer you wait to be treated. Call for an appointment. Read more...
I would go to the ER. I would not hesitate in going to the emergency room right now. Read more...

Just started wellbutrin (bupropion) XL 5 days ago and I'm feeling worse each day. I get headaches, dizziness, nausea, blurred vision. Is this normal? Stop taking?

Contact Your Doctor. No one here is allowed or desires to take over your medical care. Internet psychiatry is not healthy. Please, if you are having intolerable side effects, you must contact your physician to discuss. Many of us would change your medication, but not by the internet. Read more...
I have a rule of. Thumb. Treat the headaches with tylenol (acetaminophen) or with alleve, but if they last more that 7 days, they are unlikely to go away in my experience, and i will stop the drug at that point. You should contact your psychiatrist though and not make any changes until you talk to them, unless of course it is absolutely unbearable. You must let them know as soon as you can contact them. All sx's can be from well. Read more...

Extreme lower back pain and the left side of my belly hurts. I get painful headaches, dizzy. And nasua what can this be?

That's a little. too much to venture a guess without a good exam and history. You would be best served by a visit to your doctor or if severe, the local emergency department. All the best! Read more...

I get headaches, dizziness, blurred vision, room spins, nausea, and jawache. Keep in mind I had a baby a month ago and had spinal leakage causing headache?

Migraine. Clinically you are describing a vascular headache with migrainous features. You have had a traction headache related to spinal fluid leakage which should have corrected itself by now. The traction headache could lead to the development or trigger of migraine. Since you had a baby a month ago, I would see your doctor for an examination to make certain it is nothing else. Read more...